# SDR ZZDA5327297

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND FLOOR BEAM UPPER CHORD FS 344 WL 208.1 LBL 20 IS EXFOLIATED.  FABARICATED T-ANGLE FROM AND10136-2401 50 INCHES BY 2.50 INCHES IAW B 737 SRM 53-10-9.  FABRICATED SPLICE ANGLES FROM 7075 0 .083 INCH (8) 7 INCHES BY 2 INCHES AND 11 INCHES BY 2 INCHES IAW B 737 SRM 53-10-9 FIG 5.  INSTALLED IAW B 737 SRM 53-30-2.  (X)
